# SDR SWAA012024

- Difficulty date: July 6, 2001
- Submitted: July 26, 2001
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 47,192 hours, 35,861 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6547987
- Condition: Cracked
- Location: Lh Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK AT DALFORT, FOUND LH HORIZ STAB L/E, # 11 RIB CRACKED.                       R&R RIB PER SRM.
